American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03E40) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Miloš S. Kurilić. Forcing with copies of countable ordinals. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Paul B. Larson. A choice function on countable sets, from determinacy. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Joel David Hamkins and Thomas A. Johnstone. The proper and semi-proper forcing axioms for forcing notions that preserve $\aleph _2$ or $\aleph _3$. Proc. Amer. Math. Soc. 137 (2009) 1823-1833. MR 2470843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Bernhard Irrgang. Morasses and finite support iterations. Proc. Amer. Math. Soc. 137 (2009) 1103-1113. MR 2457452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Sy D. Friedman. A characterisation of $0^\#$ in terms of forcing. Proc. Amer. Math. Soc. 134 (2006) 1823-1824. MR 2207499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Natasha Dobrinen. Errata to ``Games and general distributive laws in Boolean algebras''. Proc. Amer. Math. Soc. 131 (2003) 2967-2968. MR 1974356.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Natasha Dobrinen. Games and general distributive laws in Boolean algebras. Proc. Amer. Math. Soc. 131 (2003) 309-318. MR 1929051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Tetsuya Ishiu and Yasuo Yoshinobu. Directive trees and games on posets. Proc. Amer. Math. Soc. 130 (2002) 1477-1485. MR 1879973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Joel David Hamkins and W. Hugh Woodin. Small forcing creates neither strong nor Woodin cardinals. Proc. Amer. Math. Soc. 128 (2000) 3025-3029. MR 1664390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] James Hirschorn. Towers of Borel functions. Proc. Amer. Math. Soc. 128 (2000) 599-604. MR 1621933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Moti Gitik and Saharon Shelah. Less saturated ideals. Proc. Amer. Math. Soc. 125 (1997) 1523-1530. MR 1363421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ilijas Farah. A coherent family of partial functions on $\mathbb{N}$ . Proc. Amer. Math. Soc. 124 (1996) 2845-2852. MR 1327009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jörg Brendle. Nicely generated and chaotic ideals. Proc. Amer. Math. Soc. 124 (1996) 2533-2538. MR 1322913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Martin Goldstern, Miroslav Repický, Saharon Shelah and Otmar Spinas. On tree ideals . Proc. Amer. Math. Soc. 123 (1995) 1573-1581. MR 1233972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Kyriakos Keremedis. On the covering and the additivity number of the real line . Proc. Amer. Math. Soc. 123 (1995) 1583-1590. MR 1234629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Haim Judah and Saharon Shelah. Adding dominating reals with the random algebra . Proc. Amer. Math. Soc. 119 (1993) 267-273. MR 1152278.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] L. Newelski and A. Rosłanowski. The ideal determined by the unsymmetric game . Proc. Amer. Math. Soc. 117 (1993) 823-831. MR 1112500.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Robert S. Lubarsky. There's no forcing a least upper bound . Proc. Amer. Math. Soc. 105 (1989) 998-1002. MR 943796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] R. Michael Canjar. Mathias forcing which does not add dominating reals . Proc. Amer. Math. Soc. 104 (1988) 1239-1248. MR 969054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Saharon Shelah. Can the fundamental (homotopy) group of a space be the rationals? . Proc. Amer. Math. Soc. 103 (1988) 627-632. MR 943095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Arnold W. Miller. Additivity of measure implies dominating reals . Proc. Amer. Math. Soc. 91 (1984) 111-117. MR 735576.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Fred G. Abramson. A simplicity theorem for amoebas over random reals . Proc. Amer. Math. Soc. 78 (1980) 409-413. MR 553385.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Paul E. Cohen. $P$-points in random universes . Proc. Amer. Math. Soc. 74 (1979) 318-321. MR 524309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1